# SDR DHL2002740004

- Difficulty date: August 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3410 · Flight Environment Data
- Part: Adc
- Part number: HG480B20
- Part serial: 96112178
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D, O

## Discrepancy

1)  WARNING FLAGS APPEAR IN AIRSPEED, ALTIMETER & VERTICAL SPEED INDICATOR WHEN TAKING RUNWAY FOR TAKEOFF.	2)R&R #2 ADC AND PERFORMED PITOT STATIC LEAK CHECK IAW B727 M/M 34-12-11 AND 34-11-0. NO LEAKS NOTED OPS CHECK NORMAL. TAPE REMOVED.
